MathSciNet Relay Station
MathSciNet bibliographic data
MR2856416 34D05 (35B40 35Q35 76W05)
Singh, B. B.; Chandarki, I. M. On the asymptotic behaviours of solutions of third order non-linear autonomous differential equation governing the MHD flow. Differ. Equ. Appl. 3 (2011), no. 3, 385–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement